# SDR MASA200602594

- Difficulty date: November 18, 2006
- Submitted: November 29, 2006
- Operation: Air carrier
- Aircraft: N17337
- Make and model: Cndair CL6002B19
- Aircraft serial: 7337
- Aircraft time: 19,151 hours, 15,027 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH 2781 PHX.  F/A JUMP SEAT BOTTOM DOES NOT AUTO RETRACT.  CONTRACT MX LUBED THE TRACK, OPS CK GOOD.
